Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 196

All articles in this issue are freely accessible.

The homotopy type of the space of diffeomorphisms. I
Dan Burghelea and Richard Lashof.
Trans. Amer. Math. Soc. 196 (1974), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356103
The homotopy type of the space of diffeomorphisms. II
Dan Burghelea and Richard Lashof.
Trans. Amer. Math. Soc. 196 (1974), 37-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mayer-Vietoris sequences and Brauer groups of nonnormal domains
L. N. Childs.
Trans. Amer. Math. Soc. 196 (1974), 51-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344240
Location of the zeros of polynomials with a prescribed norm
Q. I. Rahman and G. Schmeisser.
Trans. Amer. Math. Soc. 196 (1974), 69-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349968
The inertial aspects of Stein’s condition $H-C^{∗} HC≫O$
Bryan E. Cain.
Trans. Amer. Math. Soc. 196 (1974), 79-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350449
Any infinite-dimensional Fréchet space homeomorphic with its countable product is topologically a Hilbert space
Wesley E. Terry.
Trans. Amer. Math. Soc. 196 (1974), 93-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356065
On the completion of Hausdorff locally solid Riesz spaces
Charalambos D. Aliprantis.
Trans. Amer. Math. Soc. 196 (1974), 105-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350372
Maximal quotients of semiprime PI-algebras
Louis Halle Rowen.
Trans. Amer. Math. Soc. 196 (1974), 127-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347887
Involutions preserving an $SU$ structure
R. J. Rowlett.
Trans. Amer. Math. Soc. 196 (1974), 137-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348777
Algebras over absolutely flat commutative rings
Joseph A. Wehlen.
Trans. Amer. Math. Soc. 196 (1974), 149-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345996
Fixed point iterations using infinite matrices
B. E. Rhoades.
Trans. Amer. Math. Soc. 196 (1974), 161-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348565
Products of initially $m$-compact spaces
R. M. Stephenson and J. E. Vaughan.
Trans. Amer. Math. Soc. 196 (1974), 177-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425898
New criteria for freeness in abelian groups. II
Paul Hill.
Trans. Amer. Math. Soc. 196 (1974), 191-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352294
The slimmest geometric lattices
Thomas A. Dowling and Richard M. Wilson.
Trans. Amer. Math. Soc. 196 (1974), 203-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345849
On certain convex sets in the space of locally schlicht functions
Y. J. Kim and E. P. Merkes.
Trans. Amer. Math. Soc. 196 (1974), 217-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349981
On the zeros of Dirichlet $L$-functions. I
Akio Fujii.
Trans. Amer. Math. Soc. 196 (1974), 225-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349603
Locally $e$-fine measurable spaces
Zdeněk Frolík.
Trans. Amer. Math. Soc. 196 (1974), 237-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383357
An internal characterization of paracompact $p$-spaces
R. A. Stoltenberg.
Trans. Amer. Math. Soc. 196 (1974), 249-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346746
Analytic equivalence among simply connected domains in $C(X)$
Hugh E. Warren.
Trans. Amer. Math. Soc. 196 (1974), 265-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358349
$𝜔$-linear vector fields on manifolds
William Perrizo.
Trans. Amer. Math. Soc. 196 (1974), 289-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368082
Global dimension of tiled orders over a discrete valuation ring
Vasanti A. Jategaonkar.
Trans. Amer. Math. Soc. 196 (1974), 313-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349729
$SU(n)$ actions on differentiable manifolds with vanishing first and second integral Pontrjagin classes
Edward A. Grove.
Trans. Amer. Math. Soc. 196 (1974), 331-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353345
Groups, semilattices and inverse semigroups. II
D. B. McAlister.
Trans. Amer. Math. Soc. 196 (1974), 351-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
An induction principle for spectral and rearrangement inequalitities
Kong Ming Chong.
Trans. Amer. Math. Soc. 196 (1974), 371-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344396
Axisymmetric harmonic interpolation polynomials in $R^{N}$
Morris Marden.
Trans. Amer. Math. Soc. 196 (1974), 385-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348130
Density of parts of algebras on the plane
Anthony G. O’Farrell.
Trans. Amer. Math. Soc. 196 (1974), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361795
Analytic capacity, Hölder conditions and $𝜏$-spikes
Anthony G. O’Farrell.
Trans. Amer. Math. Soc. 196 (1974), 415-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361116
Unitary measures on LCA groups
Lawrence Corwin.
Trans. Amer. Math. Soc. 196 (1974), 425-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358219